More documents from Challet, Damien; Bochud, Thierry
More documents from Quantitative Finance

Export to your Reference Manger

Please Copy & Paste



Bookmark and Share

Optimal approximations of power-laws with exponentials : application to volatility models with long memory

[journal article]

Challet, Damien; Bochud, Thierry

fulltextDownloadDownload full text

(533 KByte)

Citation Suggestion

Please use the following Persistent Identifier (PID) to cite this document:

Further Details
Abstract We propose an explicit recursive method to approximate a power-law with a finite sum of weighted exponentials. Applications to moving averages with long memory are discussed in relationship with stochastic volatility models.
Classification Basic Research, General Concepts and History of Economics
Method development of methods
Free Keywords Stochastic Volatility; Time Series Analysis; Volatility Modelling; Exponential moving averages
Document language English
Publication Year 2007
Page/Pages p. 585-589
Journal Quantitative Finance, 7 (2007) 6
Status Postprint; peer reviewed
Licence PEER Licence Agreement (applicable only to documents from PEER project)